Completed my pct now experiencing rebound, what do i do? - AnabolicMinds.com

Completed my pct now experiencing rebound, what do i do?

  1. New Member
    linkems's Avatar
    Join Date
    Oct 2009
    Posts
    3
    Rep Power
    61

    Reputation

    Completed my pct now experiencing rebound, what do i do?


    Hey guys, i have read heaps on PCT but am finding problems with info on what to do once rebound occurs. This was my first cycle i ran,
    week 1 - 11 test cyp 500mg (around week 10 i experienced itching and took 10mg nolva for 3 or 4 days til it stoped)
    week 14-15 Clomid, 50mg a day (i had some given to me, so thought why not)
    week 14-18 nolva, 40, 40, 20, 10, 5

    It has been 1 week since i last took any nolva and i experienced itch on my nipple yesterday. I think i can feel a small lump the size of 5mm the bottom left corner of my right nipple, If i squeeze it it feels like the pain of a pimple. There is nothing visible at the moment. I decided to take 20mg Nolvadex today. What do i do from here on? I can also get a hold of Arimidex now, should i take this and how much?

    Cheers
    Pat

  2. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    909

    Reputation

    Ok, heres the deal.

    Chances are you hormones are just bouncing around and you T/E ratio is messed up. You probably have recovered some T, and your E is high, but the T is not high enough above your current E....etc...

    Regardless of the situation, nolvadex needs to be used 20-40mg immediately....continue at 20mg for a few weeks just to be safe. Its NOT going to hurt you.

    Nolvadex is going to block the breast tissue from the hormones....

    Many believe in running SERMS only to establish LH levels and allow the hormones to do-what-they-want, bounce around in any direction they please while your body assimilates itself through recovery. The SERMS are only a bandaid over the tremendous fluctuations...

    Rebound occurs when you come off the SERMS and you body hasn't balanced itself out. So, to fix the issue, you can logically figure that your E2 is high which is causing the pain and lump...I would suggest the following.

    1. Stop the problem from worsening - Nolva at 20mg to stop the pain and the lump from continuing

    2. Arimidex at .25mg EOD while running the Nolva to reduce the E2...even if it crushes it too low. This will actually solve the underlying aromatase issue from whatever it may be.

    3. Get more clomid and run at 25/mg a day now for another month. This will 99.9% assure that you are completely restarted and your T is at its max.

    4. Drop the nolva and clomid after a few weeks, taper down off the AI slowly.

    5. GET A BLOOD TEST FOR CHRIST SAKES

    I'm an 100% believer in the fact that SERMS either need to be tapered VERY slowly over a LONG time, or an Aromatase Inhibitor must be used towards the end and AFTER the SERM to prevent unprotected E2 rebound.

    I really think there is a HUGE HUGE HUGE misconception that PCT is always a simple 4 week taper down of SERMS. Every cycle is different, everyone is different....clomid is SO effective and so cheap. Theres absolutely no reason in my mind not to run clomiphene citrate for at least 6-8 weeks following such a large/long cycle, without hcg.
  3. New Member
    linkems's Avatar
    Join Date
    Oct 2009
    Posts
    3
    Rep Power
    61

    Reputation

    thanks for the quick reply monster box. What do i tell the doctor and what should i be looking for with the results of the test.

    This is what i will do
    2 weeks nolva 20mg
    2 weeks arimidex .25, .125
    4 weeks clomid 25mg
    how does that sound?
    •   
       

  4. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    909

    Reputation

    I would do:

    Nolva - 20/10/
    Clomid - 25/25/25/12.5
    Arimidex -.25 3x/.25 3x/.25 3x/.25-2x

    by the time you come off the nolva, and your breast tissue is unprotected again, the arimidex should have knocked down the high E2

    tell the doc you are simply interested in having your male sex hormones checked out.

    You want to see:
    Total Test
    Free Test
    Bioavailable Test
    SHBG
    Estadiol (Sensative or Ulta-sensative)
  5. New Member
    linkems's Avatar
    Join Date
    Oct 2009
    Posts
    3
    Rep Power
    61

    Reputation

    Okay sounds good. Running airimidex for 4 weeks, will estrogen naturally lift to a normal level down the track or can i face other problems?
  6. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    909

    Reputation

    Quote Originally Posted by linkems View Post
    Okay sounds good. Running airimidex for 4 weeks, will estrogen naturally lift to a normal level down the track or can i face other problems?
    yes it should naturally come back....
  7. New Member
    rush808's Avatar
    Stats
    5'7"  150 lbs.
    Join Date
    Feb 2009
    Posts
    203
    Rep Power
    171

    Reputation

    Quote Originally Posted by linkems View Post
    What do i tell the doctor
    tell him u have issues getting it up and wanna check your T levels.
  8. New Member
    coolbreeze's Avatar
    Join Date
    Apr 2005
    Age
    49
    Posts
    104
    Rep Power
    168

    Reputation

    is it possible he might knock E2 down too much and have related effects (low sex drive, etc)??

    Quote Originally Posted by monsterbox View Post
    Ok, heres the deal.

    Chances are you hormones are just bouncing around and you T/E ratio is messed up. You probably have recovered some T, and your E is high, but the T is not high enough above your current E....etc...

    Regardless of the situation, nolvadex needs to be used 20-40mg immediately....continue at 20mg for a few weeks just to be safe. Its NOT going to hurt you.

    Nolvadex is going to block the breast tissue from the hormones....

    Many believe in running SERMS only to establish LH levels and allow the hormones to do-what-they-want, bounce around in any direction they please while your body assimilates itself through recovery. The SERMS are only a bandaid over the tremendous fluctuations...

    Rebound occurs when you come off the SERMS and you body hasn't balanced itself out. So, to fix the issue, you can logically figure that your E2 is high which is causing the pain and lump...I would suggest the following.

    1. Stop the problem from worsening - Nolva at 20mg to stop the pain and the lump from continuing

    2. Arimidex at .25mg EOD while running the Nolva to reduce the E2...even if it crushes it too low. This will actually solve the underlying aromatase issue from whatever it may be.

    3. Get more clomid and run at 25/mg a day now for another month. This will 99.9% assure that you are completely restarted and your T is at its max.

    4. Drop the nolva and clomid after a few weeks, taper down off the AI slowly.

    5. GET A BLOOD TEST FOR CHRIST SAKES

    I'm an 100% believer in the fact that SERMS either need to be tapered VERY slowly over a LONG time, or an Aromatase Inhibitor must be used towards the end and AFTER the SERM to prevent unprotected E2 rebound.

    I really think there is a HUGE HUGE HUGE misconception that PCT is always a simple 4 week taper down of SERMS. Every cycle is different, everyone is different....clomid is SO effective and so cheap. Theres absolutely no reason in my mind not to run clomiphene citrate for at least 6-8 weeks following such a large/long cycle, without hcg.
  9. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    909

    Reputation

    Quote Originally Posted by coolbreeze View Post
    is it possible he might knock E2 down too much and have related effects (low sex drive, etc)??
    yes, very possible, but that why you are supposed to pay attention to your joints, dryness, and erections. If it goes too low just back off the AI....too low of E is a much smaller price to pay than too high E with breast tissue growth.
  

  
 

Similar Forum Threads

  1. Replies: 4
    Last Post: 12-01-2008, 03:01 PM
  2. For those Experiencing Problems
    By Dwight Schrute in forum Forum Suggestions and News
    Replies: 21
    Last Post: 09-08-2008, 08:47 AM
  3. EXPERIENCING SHUTDOWN **NEED Dr. D's/ANYONES HELP**
    By JoshNyce in forum Post Cycle Therapy
    Replies: 8
    Last Post: 11-04-2007, 02:29 PM
  4. am I experiencing some rebound effects?
    By camaroguy18 in forum Post Cycle Therapy
    Replies: 41
    Last Post: 10-31-2007, 04:59 PM
  5. Anybody on m-dien experiencing hairloss?
    By SeanC1123 in forum Anabolics
    Replies: 11
    Last Post: 03-12-2004, 08:30 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in